# SDR CALA2014072100975

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 2,621 hours, 988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EXTERIOR EMER LIGHT LT SIDE LOWER AFT SLIDE LIGHT INOPERATIVE.  R & R LAMP AT LT SIDE LOWER AFT, EXTERIOR EMER SLIDE LIGHT & OPERATIONS CHECKED GOOD IAW AMM 33-51-04 PN CM767.
